| Model Number |
H938737 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 250ml exactamix eva bag was leaking from the administration port.The leak was observed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6 (update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h6.H11: the actual device was not available; however, two photographs were provided for evaluation.The returned photographs were reviewed, and it was noted that there was leak from the administration spike port.The reported condition was verified.The cause of the reported condition could not be determined; however, was likely due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.